Forskning
Udskriv Udskriv
Switch language
Region Hovedstaden - en del af Københavns Universitetshospital
Udgivet

Life-threatening angio-oedema after the first dose of an ACE inhibitor-not an anaphylactic reaction

Publikation: Bidrag til tidsskriftTidsskriftartikelForskningpeer review

DOI

  1. Severe hypophosphataemia following oral bisphosphonate treatment in a patient with osteoporosis

    Publikation: Bidrag til tidsskriftTidsskriftartikelForskningpeer review

  2. Intracranial entrapment of a haemodialysis catheter guidewire

    Publikation: Bidrag til tidsskriftTidsskriftartikelForskningpeer review

  3. Rare cause of spontaneous haemothorax: mediastinal and distant lymph node metastases from uveal melanoma

    Publikation: Bidrag til tidsskriftTidsskriftartikelForskningpeer review

  4. Acquired complement C1 esterase inhibitor deficiency in a patient with a rare SERPING1 variant with unknown significance

    Publikation: Bidrag til tidsskriftTidsskriftartikelForskningpeer review

  1. Clinical features and disease course of primary angioedema patients in a tertiary care hospital

    Publikation: Bidrag til tidsskriftTidsskriftartikelForskningpeer review

  2. Clinical Features and Disease Course of Primary Angioedema Patients in a Tertiary Care Hospital

    Publikation: Bidrag til tidsskriftTidsskriftartikelForskningpeer review

  3. Acquired complement C1 esterase inhibitor deficiency in a patient with a rare SERPING1 variant with unknown significance

    Publikation: Bidrag til tidsskriftTidsskriftartikelForskningpeer review

Vis graf over relationer

We present a case of a 60-year-old Caucasian woman, with no prior history of swellings, who was admitted to a hospital due to life-threatening angio-oedema. She had, the previous day, been prescribed an ACE inhibitor for her essential hypertension. She had taken one tablet at night-time, and awoke in the morning with a swollen face progressing to involve the tongue and throat within a few hours. On arrival at her doctor's office, her voice had altered. Corticosteroids and antihistamine were administered while awaiting an ambulance. Arriving at the emergency department, she had dyspnoea due to increasingly severe angio-oedema of the upper airways. Neither adrenaline inhalations, intravenously administrated corticosteroids, atropine nor furosemide were effective and the patient soon become bradycardic. A tracheotomy was performed and the patient was placed on a ventilator. She eventually made a full recovery. It was concluded that she had suffered from life-threatening angio-oedema due to her new medication.

OriginalsprogEngelsk
TidsskriftBMJ Case Reports
Vol/bind2016
Sider (fra-til)pii: bcr2016214364
ISSN1757-790X
DOI
StatusUdgivet - 26 maj 2016

ID: 49776035